MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941832500
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: (b)(6).
 
Event or Problem Description
It was reported that the balloon almost detached.During a procedure involving a 5.00 x 32mm synergy xd it was noted that the balloon almost detached.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B3 - date of event: used the first date of the month of the aware date as no event date was provided.Device evaluated by mfr.: synergy xd 5.00 x 32mm stent delivery system was returned for analysis.The stent was not returned.The crimped stent outer diameter was measured and was within max crimped stent profile measurement.The balloon cones were reviewed via scope, and no issues were noted.The balloon returned deflated and the distal balloon cone appeared bunched.Clear dried media was visible inside the balloon.A visual and tactile examination of the hypotube found no issues.Examination of the tip via scope found no damage to the tip.The shaft polymer extrusion including the distal and mid-shaft sections were examined via scope and a tactile examination was performed.The wire-port was stretched.The mid-shaft was stretched proximal to the wire-port and the shaft polymer extrusion was stretched distal to the wire-port.The inner wire lumen was damaged 143.3 cm distal to the distal end of strain relief.No other issues were identified during the product analysis.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11440434
Report Number2134265-2021-02249
Device Sequence Number11637119
Product Code NIQ
UDI-Device Identifier08714729981299
UDI-Public08714729981299
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/24/2022
Device Model NumberH7493941832500
Device Lot Number0025663506
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2021
Initial Date Received by Manufacturer 02/17/2021
Supplement Date Received by Manufacturer03/31/2021
Initial Report FDA Received Date03/08/2021
Supplement Report FDA Received Date04/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1